| Model Number |
01.32.156MB |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-jun-2023.Lot 2113102: (b)(4) items manufactured and released on 16-feb-2022.Expiration date: 2027-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year after the primary, the patient came in reporting pain due to a loose cup and the cause is unknown.The surgeon revised successfully the medacta cup, liner and head.